Alert archive / Florida / Tornado Warnings in 2006

Tornado Warning 11, NWS Jacksonville, FL

December 25, 2006Clay County, Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Dec 25, 2006, 10:59 AM EST for Clay County, Duval County, Saint Johns County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2006, 10:59 AM EST (15:59 UTC)
Expired
Dec 25, 2006, 11:30 AM EST
In force
31 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

Counties Clay County, FL, Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 37 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 25, 6:16 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 251600
TORJAX
FLC019-031-109-251630-
/O.NEW.KJAX.TO.W.0011.061225T1559Z-061225T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1059 AM EST MON DEC 25 2006

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHWESTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
  SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 1130 AM EST

* AT 1057 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  SWITZERLAND...OR ABOUT 7 MILES SOUTHWEST OF FRUIT COVE...MOVING
  NORTHEAST AT 45 MPH.

* THE TORNADO IS WILL BE NEAR...
   FRUIT COVE BY 1105 AM EST...
   MANDARIN BY 1110 AM EST...
   BAYARD BY 1115 AM EST...
   UNF...PONTE VEDRA BEACH...PALM VALLEY AND SAWGRASS BY 1125AM 
EST...
   SAN PABLO...NEPTUNE BEACH AND JACKSONVILLE BEACH BY 1130 AM EST...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 300 PM EST MONDAY AFTERNOON FOR SOUTHEAST
GEORGIA.

LAT...LON 3007 8176 2998 8167 3021 8130 3047 8150

$$

CAMP
2 follow-up statements
000 
WWUS52 KJAX 251611
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1111 AM EST MON DEC 25 2006

FLC019-251621-
/O.CAN.KJAX.TO.W.0011.000000T0000Z-061225T1630Z/
CLAY FL-
1111 AM EST MON DEC 25 2006

...THE TORNADO WARNING FOR CLAY COUNTY IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 300 PM EST MONDAY AFTERNOON FOR SOUTHEAST
GEORGIA.

LAT...LON 3016 8167 3002 8163 3021 8130 3043 8149

$$

FLC031-109-251630-
/O.CON.KJAX.TO.W.0011.000000T0000Z-061225T1630Z/
ST. JOHNS FL-DUVAL FL-
1111 AM EST MON DEC 25 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM EST FOR
SOUTHEASTERN DUVAL AND NORTHWESTERN ST. JOHNS COUNTIES...

AT 1107 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR FRUIT COVE...
MOVING NORTHEAST AT 60 MPH.

THE TORNADO WILL BE NEAR...
   UNF... SAN PABLO... JACKSONVILLE BEACH AND  PONTE VEDRA BEACH BY
  1120 AM EST...
   NEPTUNE BEACH AND  FORT CAROLINE BY 1125 AM EST...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST MONDAY AFTERNOON 
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3016 8167 3002 8163 3021 8130 3043 8149

$$

CAMP
000 
WWUS52 KJAX 251635
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1135 AM EST MON DEC 25 2006

FLC031-109-251645-
/O.EXP.KJAX.TO.W.0011.000000T0000Z-061225T1630Z/
ST. JOHNS FL-DUVAL FL-
1135 AM EST MON DEC 25 2006

...THE TORNADO WARNING FOR SOUTHEASTERN DUVAL AND NORTHWESTERN ST.
JOHNS COUNTIES EXPIRED AT 1130 AM EST...

THE STORM PRODUCING THE POSSIBLE TORNADO IS MOVING OFFSHORE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST MONDAY AFTERNOON 
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3016 8167 3002 8163 3021 8130 3043 8149

$$

CAMP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 25, 9:40 AM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Dec 25, 9:40 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
940 AM EST MON DEC 25 2006

...TORNADO WATCH 882 CONTINUES IN EFFECT...

.UPDATE...AFTER COORD WITH SPC...HAVE INCLUDED FLAGLER AND ST JOHNS
COUNTIES IN THE TOR WATCH AS WELL AS THE ADJACENT NEAR SHORE COASTAL
WATERS. ALREADY UPDATING ZFP AND CWF WITH LATEST WATCH INFO AND JUST
ISSUED AN AIRPORT WX WARNING FOR JIA. SVRS AND TORS CONTINUE TO BE
ISSUED...AND DAMAGE HAS ALREADY BEEN REPORTED IN COLUMBIA COUNTY.
SQUALL LINE CONTINUES TO MAKE RAPID PROGRESS ACROSS THE AREA...AND
WILL LIKELY MOVE OFF THE COAST BY LATE MORNING. STILL LINGERING
INSTABILITY BEHIND THIS LINE...AND WITH SOME BREAKS IN CLOUD COVER
AND DAYTIME HEATING...ADDITIONAL NARROW LINES OF CONVECTION MAY BE
ABLE TO FORM BEHIND THE SQUALL LINE. WILL CONTINUE TO MONITOR.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM TUE FOR ALTAMAHA SOUND GA TO
     FLAGLER BEACH FL OUT 60 NM OFFSHORE.

&&

CARROLL/ZIBURA/PETERSON/KEEGAN
Hazardous weather outlook, Dec 25, 10:00 AM EST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EST MON DEC 25 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261100-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1000 AM EST MON DEC 25 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 1 PM FOR NORTHEAST FLORIDA AND
PORTIONS OF SOUTHEAST GEORGIA...

A TORNADO WATCH IS IN EFFECT FOR MUCH OF THE AREA UNTIL 1 PM THIS
AFTERNOON. FOR MORE INFORMATION...REFER TO THE WATCH COUNTY
NOTIFICATION MESSAGE.

A SQUALL LINE WILL CONTINUE TO SWEEP ACROSS THE AREA THROUGH THE
REMAINDER OF THE MORNING HOURS. THE MAIN CONCERNS WILL BE FOR
ISOLATED TORNADOES...DAMAGING WIND GUSTS...AND POSSIBLE HAIL. NARROW
LINES OF CONVECTION MAY DEVELOP BEHIND THE MAIN SQUALL LINE IF
ENOUGH HEATING OCCURS. ANY THUNDERSTORMS THAT DEVELOP IN THESE AREAS
MAY BECOME STRONG.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY...

THE NEXT COLD FRONT IS EXPECTED TO APPROACH THE AREA SATURDAY
BRINGING WITH IT A CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE REMAINDER OF THE MORNING AND
EARLY AFTERNOON HOURS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

CARROLL/PP

In the hours before

Local storm report, Dec 25, 9:07 AM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
907 AM EST MON DEC 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     TORNADO          3 W LAKE CITY           30.19N 82.69W
12/25/2006                   COLUMBIA           FL   LAW ENFORCEMENT

            4 HOMES DEMOLISHED IN PLANTATION ALONG HIGHWAY 90 JUST
            WEST OF INTERSTATE 75. ANOTHER HOME DEMOLISHED 5 MILES
            NORTH OF SR 441 AND ON COUNTY ROAD 245 SOUTH OF STATE
            ROAD 100.

&&

PKEEGAN
Special weather statement, Dec 25, 9:13 AM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
913 AM EST MON DEC 25 2006

FLZ024-251530-
NASSAU-
913 AM EST MON DEC 25 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR
NASSAU COUNTY UNTIL 1030 AM...

AT 913 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM JUST WEST OF HILLARD AND
BOULOGNE. STRONG WINDS GUSTS UP TO 50 MPH ALONG WITH HEAVY RAIN AND
OCCASIONAL DANGEROUS LIGHTNING STRIKES WILL OCCUR. MOVEMENT IS TO THE
NORTHEAST AT 35 MPH. AREAS THAT WILL BE AFFECTED INCLUDE HILLIARD...
BOULOGNE...CALLAHAN AND BRYCEVILLE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR
COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

MZ
Special weather statement, Dec 25, 9:28 AM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
928 AM EST MON DEC 25 2006

FLZ031-040-251530-
BRADFORD-MARION-
928 AM EST MON DEC 25 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR
BRADFORD AND MARION COUNTIES UNTIL 1030 AM...

AT 913 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR RAIFORD TO GAINESVILLE TO
JUST WEST OF OCALA. STRONG WINDS GUSTS UP TO 50 MPH ALONG WITH HEAVY
RAIN AND OCCASIONAL DANGEROUS LIGHTNING STRIKES WILL OCCUR. MOVEMENT
IS TO THE NORTHEAST AT 35 MPH. AREAS THAT WILL BE INCLUDE
OCALA...GAINESVILLE...AND STARKE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR
COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

MZ
Special weather statement, Dec 25, 9:33 AM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
933 AM EST MON DEC 25 2006

GAZ152>154-165-166-251530-
BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)-GLYNN (COASTAL)-
GLYNN (INLAND)-
933 AM EST MON DEC 25 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR
BRANTLEY...CAMDEN...AND GLYNN COUNTIES UNTIL 1030
AM...

AT 933 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR KINGSLAND...WOODBINE...NAHUNTA.
STRONG WINDS GUSTS UP TO 50 MPH ALONG WITH HEAVY RAIN AND OCCASIONAL
DANGEROUS LIGHTNING STRIKES WILL OCCUR. MOVEMENT IS TO THE NORTHEAST
AT 35 MPH. AREAS THAT WILL AFFECTED WILL INCLUDE KINGSLAND...
WOODBINE...WAVERLY...AND BRUNSWICK.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR
COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

MZ
Special weather statement, Dec 25, 9:43 AM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
943 AM EST MON DEC 25 2006

FLZ025-251545-
DUVAL-
943 AM EST MON DEC 25 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR
DUVAL COUNTY UNTIL 1045 AM...

AT 933 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR MACCLENNY MOVING NORTHEAST AT 50 MPH.
THE STORMS WILL BE AFFECTING WESTERN AND NORTHERN DUVAL COUNTY.

STRONG WINDS GUSTS UP TO 50 MPH ALONG WITH HEAVY RAIN AND OCCASIONAL
DANGEROUS LIGHTNING STRIKES WILL OCCUR.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR
COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PP
Special weather statement, Dec 25, 9:55 AM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
955 AM EST MON DEC 25 2006

FLZ032-037-251600-
CLAY-PUTNAM-
955 AM EST MON DEC 25 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR
CLAY AND PUTNAM COUNTIES UNTIL 1100 AM...

AT 955 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS NEAR JUST WEST OF JACKSONVILLE TO
MIDDLEBURG...KEYSTONE HEIGHTS... AND JOHNSON. OTHER AREAS THAT WILL
BE AFFECTED INCLUDE GREEN COVE SPRINGS...INTERLACHEN...AND PALATKA.

STRONG WINDS GUSTS UP TO 50 MPH ALONG WITH HEAVY RAIN AND OCCASIONAL
DANGEROUS LIGHTNING STRIKES WILL OCCUR.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR
COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 6:43 AM ESTSevere Thunderstorm WarningJAXHamilton32 min
Dec 25, 7:41 AM ESTSevere Thunderstorm WarningJAXColumbia, Suwannee34 min
Dec 25, 7:48 AM ESTTornado WarningJAXColumbia, Suwannee27 min
Dec 25, 8:16 AM ESTSevere Thunderstorm WarningJAXColumbia29 min
Dec 25, 8:35 AM ESTSevere Thunderstorm WarningJAXBaker, Union55 min
Dec 25, 10:45 AM ESTSpecial Marine WarningJAX90 min
Dec 25, 10:45 AM ESTSevere Thunderstorm WarningJAXClay30 min
Dec 25, 11:55 AM ESTSevere Thunderstorm WarningJAXMarion23 min
Dec 25, 12:10 PM ESTSpecial Marine WarningJAX95 min
Dec 25, 1:39 PM ESTSpecial Marine WarningJAX66 min
Dec 25, 2:35 PM ESTSpecial Marine WarningJAX55 min
Dec 25, 3:19 PM ESTSpecial Marine WarningJAX26 min

Nearby

Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.